Advil PM Pain Reliever NSAID Nighttime Sleep-Aid Liquid Filled Capsules - 40 each

Advil PM Pain Reliever NSAID Nighttime Sleep-Aid Liquid Filled Capsules - 40 each

Active Ingredients: In Each Capsule: Diphenhydramine Hydrochloride (25 mg), Solubilized Ibuprofen (Equal to 200 mg Ibuprofen) (NSAID) (Present as the Free Acid and Potassium Salt). Purposes: Nighttime Sleep-Aid, Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: D&C Red 33, FD&C Blue 1, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Pain Reliever (NSAID)/Nighttime Sleep-Aid, Liqui-Gels

Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: Solubilized ibuprofen, 200 mg/Diphenhydramine HCl, 25 mg. Liqui-Gels (Liquid filled capsules). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For most recent product information, visit www.Advil.com.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms May Include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seed medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; unless you have time for a full night's sleep
Directions Directions: Do not take more than directed. Read and keep carton for complete warnings and information. Adults and Children 12 Years and Over: Take 2 capsules at bedtime. Do not take more than 2 capsules in 24 hours.
About the Producer Pfizer
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.